Close

Categories

Site Information

  • https://d3d71ba2asa5oz.cloudfront.net/12019769/images/3239373__1.jpg

Sunmark Children's Ibuprofen Oral Suspension Dye-Free Berry - 4 oz

More From: Sunmark

$4.94
SKU:
3239373
Shipping:
Usually Ships in 1 Business Day
Shipping:
Calculated at checkout
Current Stock:
105
Quantity:

Product Description

Sunmark Children's Ibuprofen Oral Suspension Dye-Free Berry - 4 oz


Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever. For ages 2 to 11. Lasts up to 8 hours. Alcohol and gluten free. Non-staining. Child-resistant safety cap.


Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. mL = milliliter, tsp = teaspoonful. Find right dose on chart. If possible, use weight to dose; otherwise use age. Use only enclosed measuring cup. Do not use any other dosing device. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Replace original bottle cap to maintain child resistance. Wash dosage cup after each use. Dosing chart: Under 24 lbs., under 2 years: Ask a doctor. 24-35 lbs., 2-3 years: 5 mL (1 tsp)*. 36-47 lbs., 4-5 years: 7.5 mL (1-1/2 tsp)*. 48-59 lbs., 6-8 years: 10 mL (2 tsp)*. 60-71 lbs., 9-10 years: 12.5 mL (2-1/2 tsp)*. 72-95 lbs., 11 years: 15 mL (3 tsp)*. Read all product information before using. This product is intended for use in children. Store at 20-25 degrees C (68-77 degrees F). Do not freeze. *Or as directed by a doctor.


Active Ingredients: Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])


Inactive Ingredients: Anhydrous Citric Acid; Artificial Mixed Berry Flavor; Glycerin; High Fructose Corn Syrup; Hypromellose; Polysorbate 80; Purified Water; Sodium Benzoate; Sorbitol Solution; Xanthan Gum; Each 5 mL (1 tsp) Contains: Sodium 2 mg


Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing an NSAIDs (aspirin, ibuprofen, naproxen or others); takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed


Disclaimer:

The information provided here at TheOnlineDrugStore.com is strictly to be used for informational purposes only. The Online Drugstore does not represent or warrant the product details, ingredients and nutritional value, and any other product information to be accurate or complete. Occasionally manufacturers improve or change their product formulas, update labels, and change their packaging. The images presented are also for reference only and may differ from the actual product received. It is recommended that you do not solely rely on the information displayed on this site. For any specific product info or concerns it is recommended that you contact the manufacturer directly. If there are healthcare concerns or questions, please contact your licensed healthcare professional for advice.

Find Similar Products by Category